# SDR DALA2017080706034

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 52,398 hours, 17,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT SENSOR BRACKET CAME LOOSE, CANNOT ARM DOOR. REATTACHED THE SENSOR BRACKET. DOOR CLOSES, OPENS AND ARMS NORMAL.
